Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Extension and approximation
of CR functions on tube manifolds

Authors: André Boivin and Roman Dwilewicz
Journal: Trans. Amer. Math. Soc. 350 (1998), 1945-1956
MSC (1991): Primary 32C16; Secondary 32D10, 32D15
MathSciNet review: 1443864
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A complete generalization of the classical Bochner theorem for infinite tubes is given.

References [Enhancements On Off] (What's this?)

  • [AH1] R.A. Airapetjan and G.M. Henkin, Analytic continuation of CR-functions through the ``edge of the wedge", Soviet Math. Dokl. 24 (1981), 128 - 132. MR 82k:32039
  • [AH2] R.A. Airapetjan and G.M. Henkin, Integral representations of differential forms on Cauchy-Riemann manifolds and the theory of CR-functions, Russian Math. Surveys 39 (1984), no. 3, 41 - 118. MR 86b:32003
  • [AR] N.I. Ahiezer and L.I. Ronkin, Separately analytic functions of several variables, and ``edge of the wedge" theorems, Russian Math. Surveys 28 (1973), no. 3, 27 - 44. MR 54:7847
  • [BT] M. S. Baouendi and F. Trèves, A microlocal version of Bochner's tube theorem, Indiana Univ. Math. J. 31 (1982), 885 - 895. MR 84b:35025
  • [Bo] S. Bochner, A theorem on analytic continuation of functions in several variables, Ann.of Math. 39 (1938), 14 - 19.
  • [BM] S. Bochner and W.T. Martin, Several Complex Variables, Princeton University Press, Princeton, N.J. (1948). MR 10:366a
  • [Bogg] A. Boggess, CR Manifolds and the Tangential Cauchy-Riemann Equations, CRC Press, Studies in Advanced Mathematics (1991). MR 94e:32035
  • [Bogo] N. N. Bogolyubov, Introduction to the Theory of Quantized Fields, GITTL, Moscow (1957), English translation, Interscience, New York, 1959. MR 20:5047; MR 22:1349
  • [BD] A. Boivin and R. Dwilewicz, Holomorphic approximation of CR functions on tubular submanifolds of ${\mathbb{C}}^{2}$, Annales Polonici Math. 55 (1991), 11 - 18. MR 93b:32017
  • [DG] R. Dwilewicz and P.M. Gauthier, Global holomorphic approximations of CR functions on CR manifolds, Complex Variables 4 (1985), 377 - 391. MR 88b:32041
  • [DH] R. Dwilewicz and C. D. Hill, The normal type function for CR manifolds, preprint.
  • [E] H. Epstein, Generalization of the ``edge-of-the-wedge" theorem, J. Mathematical Phys. 1 (1960), 524 - 531. MR 22:10626
  • [H] L. Hörmander, An Introduction to Complex Analysis in Several Variables (Third Ed.), North-Holland Mathematical Library 7 (1989). MR 91a:32001
  • [Ka] M. Kazlow, CR functions and tube manifolds, Trans. Amer. Math. Soc. 255 (1979), 153 - 171. MR 80m:32001
  • [Ko] H. Komatsu, A local version of Bochner's tube theorem, J. Fac. Sci. Univ. Tokyo Sect. 1A Math. 19 (1972), 201 - 214. MR 47:5297
  • [M] A.I. Markushevich, Theory of functions of a complex variable, Chelsea Publishing Company, New York, N.Y. (1985). MR 56:3258 (earlier printing)
  • [R] W. Rudin, Lectures on the edge-of-the-wedge theorem, CBMS - AMS, No. 6, (1971). MR 46:9389
  • [Su] H.J. Sussmann, Orbits of families of vector fields and integrability of distributions, Trans. Amer. Math. Soc. 180 (1973), 171 - 188. MR 47:9666
  • [Tr] J.M. Trépreau, Sur le prolongement holomorphe des fonctions C-R définies sur une hypersurface réelle de classe $C^{2}$ dans ${\mathbb{C}}^{n}$, Invent. Math. 83 (1986), 583 - 592. MR 87f:32035
  • [Tu] A. E. Tumanov, Extension of CR functions into a wedge from a manifold of finite type, Math. USSR Sbornik 64 (1989), 129 - 140. MR 89m:32037

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 32C16, 32D10, 32D15

Retrieve articles in all journals with MSC (1991): 32C16, 32D10, 32D15

Additional Information

André Boivin
Affiliation: Department of Mathematics, University of Western Ontario, London, Ontario, N6A 5B7, Canada

Roman Dwilewicz
Affiliation: Institute of Mathematics, Polish Academy of Sciences, Śniadeckich 8, P.O. Box 137, 00-950 Warsaw, Poland

Keywords: Tubular manifolds, CR functions
Received by editor(s): February 6, 1996
Received by editor(s) in revised form: August 7, 1996
Additional Notes: Research partially supported by NSERC grants
Article copyright: © Copyright 1998 American Mathematical Society

American Mathematical Society